Ok to start off, I did have a TB shot back when I used to live in the UK about 7 or 8 years ago. I'm not sure if it was a vaccine and if it would last forever, or if I can have a case of MDR-TB with the vaccine present.
On and off for about 2 weeks now I have been having these symptoms: nonproductive/dry cough, chest pain, mild fevers, night sweats, loss of apatite. I also had difficulty in breathing, at the time I thought it was anxiety, but I would like to be sure haha.. I did recently cough up some yellowish pink stuff when i had a coughing fit, and I also lost 6 pounds - is that because I keep losing my apatite? I do seem to get more tired often too, like if i walk to my friends house or drum for a longer period than i usually do.
I know TB can replicate other illnesses like phenomena and others.. I do have a doctors appointment coming up on the 7th of December, but I would like some peace-at-mind.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.